# SDR FDEA202407271065

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62497
- Aircraft time: 13,196 hours, 6,027 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Part time: 13,196 hours, 6,027 cycles
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH, WING, OUTBOARD FLAP TRAILING EDGE WITH DELAMINATION AT 42" OF OUTER END  LH, WING, OUTBOARD FLAP TRAILING EDGE AT 42" OF OUTER END WAS REPAIRED IAW B767 SRM   57-53-01-2R FIG. 201 SHEET 5 TABLE I AND SRM 51-70-03-0G PAGRAP. 5.A FIG 5 SHEET 1 REV. 89   APR 15/2024
